# SDR DL73K011465

- Difficulty date: September 1, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- Aircraft time: 50,348 hours, 38,859 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

UPON INITIAL T/O ROLL EWR, AUTOBRAKE DISARM LIGHT ILLUMINATED. CYCLED RTO SWITCH AND THE AUTOBRAKE LIGHT ILLUMINATED AGAIN. PERFORMED AUTOBRAKE TEST PER M/M.  UNABLE TO DUPLICATE.
